MAUDE Adverse Event Report: ZIMMER BIOMET, INC. DISTAL FEMORAL XT COMPONENT SIZE C LEFT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. DISTAL FEMORAL XT COMPONENT SIZE C LEFT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Fracture (1260); Migration (4003)
Health Effect - Clinical Code Fall (1848)
Date of Event 12/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the hospital would not return it.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a left knee revision approximately two years post-implantation due to device migration following a fall.The taper between the femur and segment failed causing the anti rotation tabs on the femur to break off.
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies related to the event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
DISTAL FEMORAL XT COMPONENT SIZE C LEFT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11165380
Report Number0001822565-2021-00152
Device Sequence Number17048168
Product Code KRO
UDI-Device Identifier00889024195943
UDI-Public(01)00889024195943(17)280731(10)64073169
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K150028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00585004301
Device Lot Number64073169
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer02/23/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR